Alert archive / California / Frost Advisories in 2010
Frost Advisory 4, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at Mar 13, 2010, 2:39 PM PST. It took effect at Mar 14, 2010, 3:00 AM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2010, 2:39 PM PST (22:39 UTC)
- In effect from
- Mar 14, 2010, 3:00 AM PDT
- Expired
- Mar 14, 2010, 9:00 AM PDT
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
140 WWUS76 KEKA 132239 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 239 PM PST SAT MAR 13 2010 CAZ001-002-141145- /O.NEW.KEKA.FR.Y.0004.100314T1000Z-100314T1600Z/ REDWOOD COAST-MENDOCINO COAST- 239 PM PST SAT MAR 13 2010 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY. * WITH CLEAR SKIES AND CALM WIND THE TEMPERATURES WILL DROP INTO THE MID 30S ALONG THE COAST LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
516 WWUS76 KEKA 141031 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 331 AM PDT SUN MAR 14 2010 CAZ001-002-141600- /O.CON.KEKA.FR.Y.0004.000000T0000Z-100314T1600Z/ REDWOOD COAST-MENDOCINO COAST- 331 AM PDT SUN MAR 14 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * CLEAR SKIES AND CALM WINDS ARE ALLOWING TEMPERATURES TO DROP INTO THE MID 30S ALONG THE COAST EARLY THIS MORNING. TEMPERATURES WILL QUICKLY INCREASE AFTER SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
807 WWUS76 KEKA 141536 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 836 AM PDT SUN MAR 14 2010 CAZ001-002-141645- /O.CON.KEKA.FR.Y.0004.000000T0000Z-100314T1600Z/ REDWOOD COAST-MENDOCINO COAST- 836 AM PDT SUN MAR 14 2010 ...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... SURFACE OBSERVATIONS SHOW THAT TEMPERATURES HAVE INCREASED THE PAST HOUR. EXPECT WIDESPREAD TEMPERATURES TO WARM ABOVE 36 DEGREES WITHIN THE NEXT HOUR...AND WILL ALLOW THE FROST ADVISORY TO EXPIRE AT 9 AM PDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Mar 13, 4:45 AM PST, 9 hours 54 minutes earlier.
Area forecast discussion, Mar 13, 4:45 AM PST, 9 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
445 AM PST SAT MAR 13 2010
.SYNOPSIS...ISOLATED SHOWERS WILL CONTINUE THROUGH MID MORNING...AND WILL
PRODUCE MODERATE RAIN AND SMALL HAIL FROM TIME TO TIME. THE REST OF
THE DAY WILL SEE A CLEARING TREND...AND MOSTLY SUNNY SKIES WILL
PREVAIL BY MID AFTERNOON IN ALL ZONES. CLEAR WEATHER IS EXPECTED
THROUGH THE REST OF THE WEEKEND. OUR NEXT CHANCE OF RAIN WILL COME
TUESDAY.
&&
.SHORT TERM... AS OF 4 AM PST...RADAR IS INDICATING ISOLATED SHOWERS
AROUND THE REGION. THESE SHOWERS HAVE A HISTORY OF PRODUCING BRIEF
HEAVY RAIN AND SMALL HAIL. SHOWER ACTIVITY WILL DIMINISH BY MID
MORNING...AND SKIES ARE EXPECTED TO GRADUALLY CLEAR THROUGH MID
AFTERNOON. WATER VAPOR IMAGERY INDICATES A LARGE AREA OF ELEVATED
MOISTURE MOVING IN THE DIRECTION OF THE NORTH COAST... THOUGH
INFRARED SATELLITE IS INDICATING MOST OF THE DENSE LOW LEVEL CLOUD
COVER WILL FOLLOW THE MID LEVEL FLOW UP TO NORTHERN OREGON AND
WASHINGTON STATE. UPPER LEVEL FLOW WILL LIKELY CARRY HIGH THIN
CIRRUS OVER THE REGION FOR MOST OF SATURDAY...BUT THIS WILL ONLY BE
A THIN VEIL...AND AMPLE AMOUNTS OF SUN WILL SHINE THROUGH. IN
THE WAKE OF THIS LATEST SYSTEM...A HIGH PRESSURE RIDGE WILL BUILD
INTO THE REGION AND WEATHER FOR THE WEEKEND WILL BE RATHER
PLEASANT. SATURDAY TEMPERATURES MAY STILL BE SOMEWHAT CHILLY...
ESPECIALLY IN INLAND VALLEYS WHERE COLD AIR MAY BE TRAPPED FOR SOME
TIME. BUT BY SUNDAY... WIDESPREAD SUNSHINE WILL BRING MILD
TEMPERATURES TO THE COAST, AND WARM TEMPERATURES INLAND.
.LONG TERM...MODELS HAVE BEEN CONSISTENT WITH THE NEXT FRONT
IMPACTING NW CA TUESDAY... THOUGH THE LATEST MODEL RUNS HAVE
INDICATED THAT THE SOUTHERN EXTENT OF THE RAIN MAY INCLUDE MENDOCINO
COUNTY AS WELL. CONSEQUENTLY... HAVE ADJUSTED POPS TO NEAR CLIMO
OVER MENDOCINO AND TRINITY COUNTIES... AND CHANCE POPS ALONG THE
REDWOOD COAST ZONE. MODELS ARE IN FAIR AGREEMENT ON AN INTENSE HIGH
PRESSURE RIDGE BUILDING OVER THE NE PACIFIC TUESDAY AFTERNOON AND
EXTENDING OVER THE PACIFIC NW WEDNESDAY THROUGH FRIDAY. OFFSHORE
WINDS WILL LIKELY DEVELOP WITH THIS PRESSURE PATTERN AND SUPPORT
SUNNY AND WARMER CONDITIONS FOR NW CA LATE IN THE WEEK. BLOEMER
&&
.AVIATION...POST FRONTAL SHOWERS CONTINUE TO PLAGUE THE COASTAL
TERMINALS BUT HAVE DIMINISHED IN BOTH INTENSITY AND COVERAGE THE
LAST COUPLE HOURS. THE NEXT TAF CYCLE SHOULD SEE DRAMATIC IMPROVEMENT
IN WEATHER AS HIGH PRESSURE BUILDS ALOFT. VFR CONDITIONS FOR BOTH
COASTAL AND INTERIOR AIR SITES CAN BE EXPECTED ALONG WITH LIGHT WINDS.
A FEW VALLEY LOCATIONS MAY SEE SOME PATCHY GROUND FOG OR LOW CIGS
EARLY THIS MORNING BUT WILL GIVE WAY TO SUNNY SKIES BY 18Z.
&&
.MARINE...HIGH PRESSURE WILL BUILD RAPIDLY OVER THE NORTHEAST PACIFIC
TODAY GIVING WAY TO A WEAK PRESSURE GRADIENT AND RESULTING LIGHT WINDS
FOR THE NEXT FEW DAYS. A FAIRLY LARGE NORTHWEST SWELL WILL CONTINUE
TO PUSH THROUGH ALL WATERS THROUGH THE NEXT 5 DAYS.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 AM PDT SUNDAY
PZZ450-455.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 3 PM PDT TUESDAY
PZZ470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKAHazardous weather outlook, Mar 13, 5:30 AM PST, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 530 AM PST SAT MAR 13 2010 CAZ001>004-076-141330- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 530 AM PST SAT MAR 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in California, 2010Every frost advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.